Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Severe neck and shoulder pain, difficulty raising arms. Prescribed injections in the joints. Treatment?

i have had servere neck and shoulder blade problems the pain is constant and my neck gets so stiff i cant turn to the left i sometimes have problems raising my left arm because the pain is too bad i was once prescribed a course of tablets for this but told if it occurs again i would need to have injections in the joint what does this mean and what is the cause of this problem
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for your query.
I suspect that the cause of pain in the neck and shoulder could be possibly due to Cervical strain/ Cervical spondylosis.
A detailed clinical examination is also mandatory to define the exact cause of the symptoms.
using one firm pillow at night to reduce strain on your neck
Soft collars should only be worn for short periods of time because long-term wear can decrease the strength of neck muscles.
I do hope that you have found something helpful and I will be glad to answer any further query.
Take care
Warm Regards
Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor